Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Losartan and cough expectorant

Premium Questions

doctor1 MD

. ) TO USE instead of the losartan as my cough was really bad and nothing seemed to help. He thought I had ... drug, norvac, to be taken once a day as well, (100mg) I was on losartan (100mg.) until last week. I ...

doctor1 MD

Is there a blood pressure medication on an Extended release like 20/7.5 or so...I was on Lisinopril ( cough ), now on Cozaar 50

doctor1 MD

effects became extremely noticeable sweating, dry mouth a cough ,runny nose, unable to get food down ... to stop the losartan and she said she would see me in 3-4 weeks. My question is should I be going to work ...

doctor1 MD

and changed drug to losartan 50 mg. I'm 2 days off lisinopril still coughing.. getting better,to scared to take losartan worried to get cough from that one too cuz same drug class..does losartan cause same ...

doctor1 MD

I M PRESENTLY TAKING LOSARTAN 100mg i tablet in the evening. Since I am dealing with a dry cough and a great deal of clear mucus is it also safe to take Alka--Seltzer Plus Cold & cough? ...

Public Forum Discussions

doctor1 MD

i dont have any money right now and i never haVE ANSWER FROM MY OWN DOCTORS / WILL TH LOSARTAN CAUSE ANY COUGHING? IVE COPD AND MY DOCTORS CLOSE MOUTHED ABOUT IT AND MY COUGH HAS CHANGE SOME SINCE ...

doctor1 MD

I have been taking Lisinopril since June this year. It has caused a tickle in the back of my throat and the constant cough. Now, as of Wednesday I am supposed to take losartan. I came here to read about side affects. ...

doctor1 MD

. I have been on losartan for a couple years. Plus station plus blood thinner. Could losartan have damaged my kidneys? I had a cold in December, and still have slight cough. ...

doctor1 MD

COUGH AND SLEEPING , I AM SITTING OR WATCHING T.V OR SEPARATE IN THE ROOM I GET SLEEPING WITH HIGH SOUND (KURATTAI) I HAVE BP. PAST 6 YEARS I TAKE LOSARTAN 50 TABS. CHOLESTRAL LITTLE HIGH. WEIGHT 102 KG. HIGHT 180 ...

doctor1 MD

i am on several medications for blood pressure and an enlarged heart my medication has been changed from eprosartan to losartan a few months into the losartan i have a cough also when moving about i hurt ...

doctor1 MD

I am taking Losartin for high blood pressure. I took Linsinopril previously and coughed a lot. I ... coughing. I am also getting over a cold but the cough has been hanging on for 3 weeks. I ve been taking ...

doctor1 MD

Hello, I take Losartan 50 mg tab every day for high blood pressure. I also take rosuvastatin calcium 10 mg tab for chlosteral. The last few weeks I have been coughing but have no cold. I thought ...

doctor1 MD

I was just prescribed Losartan for my high blood pressure. Since taking I have noticed a dry cough .... Is this cough and tightness due to allergies and/or the medication? ...

doctor1 MD

I have had a continual cough and continual clearing the throat for 15 months, no change ... been on 100mg of losartan for years. Could this be a side efeect of that medication? ...

doctor1 MD

I was taken off of lisinoprol 3 weeks ago because of a cough and itchy throat. In replace of it, I was given Losartan. I am still experiencing an itchy throat and cough. How long does it take before ...

Mobile Questions and Answers

doctor1 MD

it should not cause dry mouth. One of the most common side effects is a dry cough and muscle pain. Less commonly it can cause other problems (diarrhea, dizziness, fatigue, hepatitis, allergic reactions), but dry mouth is not one of the side effects of this medication. Hope that helps, let me know if you have any further questions or concerns.

doctor1 MD

Hi there... Losartan has a couple of side effects in certain individuals,,, the main ones being cough,fatigue, nausea etc.Backache as a side effect of losartan is very rare, yet not impossible. Do see your doctor for an evaluation.

doctor1 MD

It's a known side effect. Switch to olmesartan or telmisartan. I hope that the information helps you. Please feel free to contact us for more information. Please click on Thanks. Best of luck. Dr Mittal